Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A comparison of the series of Fourier and Birkhoff


Author: M. H. Stone
Journal: Trans. Amer. Math. Soc. 28 (1926), 695-761
MSC: Primary 42A16
MathSciNet review: 1501372
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501372-6
Article copyright: © Copyright 1926 American Mathematical Society